# SDR UALA2011030901145

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,610 hours, 22,296 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Le Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 LE SLAT AFT EDGE IS HITTING WING HOIST POINT.  REMOVED, REPAIRED NR 4 SLAT AT SHOP 273.  ACOMPLISHED INSTALLATION OF NR 4 SLAT.  OPS CK'S AND RIG CK`S GOOD.
